# SDR AWXA200602051

- Difficulty date: November 17, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010133
- Condition: Corroded
- Location: Bs 1462-1468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON STRINGER 28L, BS 1462 - BS 1468.  REPAIRED STRINGER 28L, BS 1462 - BS 1468 IAW AWA ER 19-5300-06336-SS2 .
